Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ k$-to-$ 1$ functions between graphs with finitely many discontinuities


Author: Jo Heath
Journal: Proc. Amer. Math. Soc. 103 (1988), 661-666
MSC: Primary 05C10; Secondary 54C10
MathSciNet review: 943101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper classifies which pairs of graphs $ G$ and $ H$ and which integers $ k \geq 2$ allow $ k$-to-$ 1$ functions from $ G$ onto $ H$ with only finitely many discontinuities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C10, 54C10

Retrieve articles in all journals with MSC: 05C10, 54C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0943101-6
PII: S 0002-9939(1988)0943101-6
Keywords: $ k$-to-$ 1$ function, $ 2$-to-$ 1$ function, graph
Article copyright: © Copyright 1988 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia